# SDR UPS05445066

- Difficulty date: July 24, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B MID FLAP T/E WEB UPR AREA SEVERAL AREA CORROSION REVEAL BETWEEN NR 3 AND NR 4 ARM, COUNT FROM O/B.  CORROSION BLEND OUT 0.039" BY 0.5" BY 2" EXCEED SRM 57-50-01 FIG 3 LIMITS, WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
